My child is 10 years old, we have seen some kind of unexpected symptems in him since few days. about 25 days before he was having high fever due to tonsolitas which last for 4 days, but as soon as he recoved from this, there was some unexpected symptems seen in him,. like he was telling us that he feels like he is in a dream, every thing which is going on in srounding is like a dream. and then he started crying due to this. and asking us what happened with me. he was telling us I dont know why I am crying. also he started lossing interest in playing and studing.
this condition last for 4 days and then he feel better and after few days again he started complaning that some time i feel like I am seeing a dream. and again after few days he was in the same condition like before which last for 4 days and then he feel better.
Now some time still he complains that he feel like every thing is a dream.
but he started giving interest in things like studing and playing.
>>>>some time during heavy load he start eating finger tips.
>>>>he is very inteligent child also good in studies.
We want to know why such kind of symptoms happend in him.
and what we have to do to prevent this happening in the future.
medicine taken during fever
>>>Tabiclor 375 mg /12 hours
>>>Voltrin 12.5 mg pository, in high fever only
>>>fevadol in low fever only.
>>>Exyline cough syrup.
CBC= WBC was 3.95 which increased to 10.5 after recovery
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?